# SDR HALA20240530152

- Difficulty date: May 30, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 43,887 hours, 7,101 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Hose
- Part number: UNKNOWN
- Condition: Broken
- Location: Nr 2 Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATB - IN CRUISE: AIR RT WING LEAK DIVERT TO LAX. FOUND #2 PACK AIR CYCLE MACHINE WITH A BROKEN HOSE. REMOVED AND REPLACED HOSE PER AMM 21-52-21. LEAK CHECK PER AMM 36-11-00. NO LEAKS FOUND. OPS CHECK NORMAL. A/C OK FOR SERVICE.
